# SDR GAIA00404

- Difficulty date: July 14, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, A SHEAR TIE WAS FOUND CORRODED IN THE AFT PIT AREA BS 1010 BETWEEN STRINGER 29L AND STRINGER 30L.  INSTALLED DOUBLER REPAIR PER B727 SRM 53-10-4, FIG 12.  (M)
